# SDR AALA20140218001

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 10,769 hours, 4,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15D RED LENS FOR SEAT MOUNTED ESCAPE PATH LIGHT MISSING.  REPLACED RED LENS FOR SEAT 15D ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
